Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2024 | Published | Journal Article | IST-REx-ID: 14797 | OA
Clozeau, Nicolas, and Francesco Mattesini. “Annealed Quantitative Estimates for the Quadratic 2D-Discrete Random Matching Problem.” Probability Theory and Related Fields, vol. 190, Springer Nature, 2024, pp. 485–541, doi:10.1007/s00440-023-01254-0.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
Cipolloni, Giorgio, et al. “Mesoscopic Central Limit Theorem for Non-Hermitian Random Matrices.” Probability Theory and Related Fields, vol. 188, Springer Nature, 2024, pp. 1131–82, doi:10.1007/s00440-023-01229-1.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 12485 | OA
Agresti, Antonio, and Mark Veraar. “The Critical Variational Setting for Stochastic Evolution Equations.” Probability Theory and Related Fields, vol. 188, Springer Nature, 2024, pp. 957–1015, doi:10.1007/s00440-023-01249-x.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 11741 | OA
Cipolloni, Giorgio, et al. “Quenched Universality for Deformed Wigner Matrices.” Probability Theory and Related Fields, vol. 185, Springer Nature, 2023, pp. 1183–1218, doi:10.1007/s00440-022-01156-7.
[Published Version] View | Files available | DOI | WoS | arXiv
 

Filters and Search Terms

eissn=1432-2064

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed